The Stacks project

Bibliography entry olsson_homstacks

author
Olsson, Martin Christian
title
$\underline {\rm Hom}$-stacks and restriction of scalars
year
2006
journal
Duke Mathematical Journal
volume
134
number
1
pages
139–164

@ARTICLE{olsson_homstacks,
    AUTHOR = "Olsson, Martin Christian",
    TITLE = "{$\underline {\rm Hom}$}-stacks and restriction of scalars",
    JOURNAL = "Duke Math. J.",
    FJOURNAL = "Duke Mathematical Journal",
    VOLUME = "134",
    YEAR = "2006",
    NUMBER = "1",
    PAGES = "139--164",
    ISSN = "0012-7094",
    CODEN = "DUMJAO"
}

      

This item is referenced in 2 tags:

  • in Subsection 109.5.4: Quotient stacks, which cites Theorem 2.12 of olsson_homstacks
  • in Subsection 109.5.9: Hilbert, Quot, Hom and branchvariety stacks